MathSciNet Relay Station
MathSciNet bibliographic data
MR1327012 (96k:58072) 58F03 (28D05 54H20)
Fiebig, Doris Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2917–2922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement